Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Took overdose of a mixture of ibuprofen, paracetamol, antihistamines. Slept whole day, having stomachache. Solution?

I took an overdose on Saturday night. I was drunk and not sure how much I took. It was a strange mix of ibruprofen, paracetamol and perscription antihistamines. I slept all day Sunday and have bad stomach pains now. I don t want to go to the doctors as my parents thought I was over my depression and I don t want to upset them (tried to do it before and they went weird and didn t know what to do (underrstandy)). Can I sit and ride the pain out?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear...

According to the history as mentioned in your post, your symptoms can be attributed to:
1. Sleepiness is due to intake of antihistamines, which have a sedative property.
2. Stomach pain is due to intake of the mix of Ibruprofen & paracetamol, as they are notorious for causing Gastritis by increasing acid formation in stomach.

Management involve:
1. Proton pump inhibitors like Omeprazole, Pantoprazole,etc. (which prevent acid formation in stomach
2. Dietary modification- avoid consuming irritating substances such as acidic & rich foods, caffeine, nicotine, and alcohol.

If symptoms still persist, it will be better to consult a Gastroenterologist.
Wish you a good health & speedy recovery.
Thanks & Take care.
Answered: Fri, 1 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor